ON PERMUTATION POLYNOMIALS IN SEVERAL INDETERMINATES OVER $\Bbb{Z}/p^{k}\Bbb{Z}$

Jiang Jianjun;Sun Qi

Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (3) : 299-305.

PDF(245 KB)
PDF(245 KB)
Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (3) : 299-305. DOI: 10.12341/jssms09914
论文

ON PERMUTATION POLYNOMIALS IN SEVERAL INDETERMINATES OVER $\Bbb{Z}/p^{k}\Bbb{Z}$

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2005, 25(3): 299-305 https://doi.org/10.12341/jssms09914

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(245 KB)

Accesses

Citation

Detail

Sections
Recommended

/